Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``Arithmetic on curves'' by Barry Mazur


Author: Burt Totaro
Journal: Bull. Amer. Math. Soc. 55 (2018), 351-351
MSC (2010): Primary 14Hxx, 14Kxx, 11Dxx, 00-01, 01-01, 01A65, 11-01, 11G05, 11G10, 11G15
DOI: https://doi.org/10.1090/bull/1621
Published electronically: April 19, 2018
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc., 14 (1986), no. 2, 207--259
Link to an afterword on the subject of the following reprint: Bull. Amer. Math. Soc. (to appear).
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Immediately following the commentary below, this previously published article is reprinted in its entirety: B. Mazur, Arithmetic on curves, Bull. Amer. Math. Soc.(N.S.) 14 (1986), no. 2, 207-259.


References [Enhancements On Off] (What's this?)

  • [1] B. Mazur, Arithmetic on curves, Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 207-259.
  • [2] B. Mazur, Afterword, Bull. Amer. Math. Soc. (N.S.) 55 (2018), no. 3, 353-358.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 14Hxx, 14Kxx, 11Dxx, 00-01, 01-01, 01A65, 11-01, 11G05, 11G10, 11G15

Retrieve articles in all journals with MSC (2010): 14Hxx, 14Kxx, 11Dxx, 00-01, 01-01, 01A65, 11-01, 11G05, 11G10, 11G15


Additional Information

Burt Totaro
Affiliation: Department of Mathematics, University of California, Los Angeles, los Angeles, California 90095-1555

DOI: https://doi.org/10.1090/bull/1621
Received by editor(s): March 23, 2018
Published electronically: April 19, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society